# SDR CA050110006

- Difficulty date: December 29, 2004
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Dhav DHC7100
- Engine: Pwa PT6A50
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Inoperative
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

(CAN) THE ENGINE EXPERIENCED AN OIL PRESSURE LOSS IN CRUISE.  THE CREW SHUT THE ENGINE DOWN AND DIVERTED FLIGHT.  SUBSEQUENT INSPECTION REVEALED METALLIC DEBRIS ON THE ENGINE CHIP DETECTOR AND IN THE ENGINE OIL FILTER.  MFG WILL MONITOR THE INVESTIGATION OF THIS EVENT AND SUPPLEMENT THIS REPORT TO PROVIDE ROOT CAUSE ONCE DETERMINED.
